After dosage trial & error I've been at 100mcg of levothyroxine for about 10 yrs. I always had my labs done as scheduled. About 6 mths or so ago my level was low. The doc. lowered my Rx and rechecked it. Still too low so he adjusted the Rx again. And then again and then again. Now I'm off it completely. I've always been told this is a lifetime med. My doc. has no explanation. Has this happened to anyone else? I did originally have typical hypothyroid symptoms. They never went away. I still have them. As a matter of fact they are more severe (except I have grown heat intolerant) and about 2 yrs ago my hair also started falling out. My normal body temp. dropped from an average of 99 to an average of 95 sometimes as low as 93. I'm guessing this is because my thyroid level fell? I did develop high blood pressure during this time as well... after losing about 35 lbs. Tests for everything else under the sun are normal.
No responses have yet been posted. Add your response to this question.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2010 • 1 answer
Posted 8 Feb 2013 • 2 answers
Posted 31 Jan 2015 • 1 answer
Posted 21 Apr 2015 • 2 answers
Posted 7 Oct 2015 • 2 answers